# SDR SWAA2023021499993

- Difficulty date: February 6, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 936 hours, 508 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Debonded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR TAB- IB UPPER FARING DISBONDED<[01] PREPARED AREA FOR BONDING AT L/H ELEVATOR TAB IB UPPER FAIRING PER B737 DRAWING #183A8101 AND BAC5010.;[02] VERIFIED STEP #1.  OK TO APPLY BONDING.;[03] APPLIED BOND AT L/H ELEVATOR TAB IB UPPER FAIRING PER B737 DRAWING #183A8101 AND BAC5010. MATERIAL USED ADHESIVE EC2216 PO# 2003902;[04] FINAL INSPECTION; DAMAGE REPAIRED; WORK PERFORMED.
